G. Akagi, Doubly nonlinear evolution equations with non-monotone perturbations in reflexive Banach spaces, Journal of Evolution Equations, vol.920, issue.-929, pp.1-41, 2011.
DOI : 10.1016/0022-247X(88)90053-4

T. Arai, On the existence of the solution for ??(u (t)) + ??(u(t)) f (t, J. Fac. Sci. Univ. Tokyo Sec. IA Math, pp.26-75, 1979.

M. Aso, M. Frémond, and N. Kenmochi, Phase change problems with temperature dependent constraints for the volume fraction velocities, Nonlinear Anal, pp.60-1003, 2005.

M. Aso and N. Kenmochi, Quasivariational evolution inequalities for a class of reaction???diffusion systems, Nonlinear Analysis: Theory, Methods & Applications, vol.63, issue.5-7, pp.1207-1217, 2005.
DOI : 10.1016/j.na.2005.03.042

V. Barbu, Optimal control of variational inequalities, Research Notes in Mathematics . 100, 1984.

H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, North-Holland, 1973.

H. Brézis, M. G. Crandall, and A. Pazy, Perturbations of nonlinear maximal monotone sets in banach space, Communications on Pure and Applied Mathematics, vol.8, issue.1, pp.123-144, 1970.
DOI : 10.1002/cpa.3160230107

P. Colli, On some doubly nonlinear evolution equations in Banach spaces, Japan Journal of Industrial and Applied Mathematics, vol.15, issue.2, pp.181-203, 1992.
DOI : 10.1007/978-3-642-66165-5

P. Colli and A. Visintin, On A Class Of Doubly Nonlinear Evolution Equations, Communications in Partial Differential Equations, vol.14, issue.5, pp.15-737, 1990.
DOI : 10.1137/0506004

K. Hoffmann, M. Kubo, and N. Yamazaki, Optimal Control Problems for Elliptic???Parabolic Variational Inequalities with Time-Dependent Constraints, Numerical Functional Analysis and Optimization, vol.95, issue.3-4, pp.329-356, 2006.
DOI : 10.1080/01630569708816795

S. Hu and N. S. Papageorgiou, Time-dependent subdifferential evolution inclusions and optimal control, Memoirs of the American Mathematical Society, vol.133, issue.632, 1998.
DOI : 10.1090/memo/0632

A. Kadoya and N. Kenmochi, Optimal Shape Design in Elliptic-Parabolic Equations, Bull. Fac. Education, Chiba Univ, pp.41-42, 1993.

A. Kadoya, Y. Murase, and N. Kenmochi, A class of nonlinear parabolic systems with environmental constraints, Adv. Math. Sci. Appl, vol.20, pp.281-313, 2010.

N. Kenmochi, Solvability of nonlinear evolution equations with time-dependent constraints and applications, Bull. Fac. Education, Chiba Univ, vol.30, pp.1-87, 1981.

N. Kenmochi and I. Pawlow, A class of nonlinear elliptic???parabolic equations with time-dependent constraints, Nonlinear Analysis: Theory, Methods & Applications, vol.10, issue.11, pp.1181-1202, 1986.
DOI : 10.1016/0362-546X(86)90058-1

J. Lions, Optimal control of systems governed by partial differential equations, 1971.
DOI : 10.1007/978-3-642-65024-6

J. Lions, Contrôle des systèmes distribués singuliers, Méthodes Mathématiques de l'Informatique, 1983.

P. Neittaanmäki, J. Sprekels, and D. Tiba, Optimization of Elliptic Systems: Theory and Applications Nonlinear evolution equations with time-dependent constraints, Special Issue, pp.383-399, 1993.

T. Senba, On some nonlinear evolution equation, Funkcial Ekvac, vol.29, pp.243-257, 1986.

Y. Yamada, On evolution equations generated by subdifferential operators, J. Fac. Sci. Univ. Tokyo Sect. IA Math, vol.23, pp.491-515, 1976.

N. Yamazaki, Convergence and optimal control problems of nonlinear evolution equations governed by time-dependent operator, Nonlinear Anal, pp.4316-4331, 2009.